# SDR BAQA086344

- Difficulty date: June 16, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N135ME
- Make and model: Urocop EC135P1
- Aircraft serial: 0009
- Aircraft time: 3,760 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: L316M30C1003
- Part serial: 0244
- Condition: Inoperative
- Location: Cockpit
- Part time: 3,760 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISPLAY IS INOPERATIVE.  REPLACED WITH SERVICEABLE UNIT.                                 7/3/03
